# SDR 97UAL900255

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9003
- Condition: Inoperative
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT FOR OVERWING EXIT INOP.  *S/D*  LIGHT ASSY REPLACED.  EMERGENCY LIGHTING SYSTEM OPERATED NORMALLY.
